Hyperbolic geometrical approach to model reduction

Soumelidis, Alexandros and Bokor, József and Schipp, Ferenc and Szabó, Zoltán (2017) Hyperbolic geometrical approach to model reduction. IFAC PAPERS ONLINE, 50 (1). pp. 12905-12910. ISSN 2405-8963 10.1016/j.ifacol.2017.08.1784

[img] Text
Restricted to Registered users only

Download (840kB)

Download (475kB) | Preview
Item Type: Article
Uncontrolled Keywords: nonparametric methods; Frequency domain identification; Identification for control
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 14 Dec 2017 11:52
Last Modified: 21 Jul 2019 13:52
URI: https://eprints.sztaki.hu/id/eprint/9259

Update Item Update Item